# SDR ASAA0210091

- Difficulty date: May 6, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C34355
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FRAME AT BS 480, STRINGER 21L DENTED.  REPAIRED DENT PER SRM.  (M)
